Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 44, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 1, 2015, 1:01 PM CDT for Mobile County, Alabama. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2015, 1:01 PM CDT (18:01 UTC)
- Expired
- Jun 1, 2015, 1:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Mobile County, AL
The radar
The Mobile radar (KMOB), 44 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 6.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 771 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
125
WUUS54 KMOB 011801
SVRMOB
ALC097-011845-
/O.NEW.KMOB.SV.W.0044.150601T1801Z-150601T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
101 PM CDT MON JUN 1 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL MOBILE COUNTY IN SOUTHWESTERN ALABAMA...
* UNTIL 145 PM CDT
* AT 101 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED NEAR
CHUNCHULA...OR NEAR CREOLA...AND MOVING NORTH AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
CREOLA... MOUNT VERNON... AXIS...
BUCKS... I65 AND US 43... CHUNCHULA...
MOVICO... LAMBERT GROVE... SALCO...
CELESTE... STAGE COACH WOODS... LE MOYNE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3089 8823 3114 8822 3114 8802 3117 8799
3117 8797 3115 8797 3086 8803
TIME...MOT...LOC 1801Z 189DEG 11KT 3096 8812
$$2 follow-up statements
440
WWUS54 KMOB 011823
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
123 PM CDT MON JUN 1 2015
ALC097-011845-
/O.CON.KMOB.SV.W.0044.000000T0000Z-150601T1845Z/
MOBILE AL-
123 PM CDT MON JUN 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR NORTH CENTRAL MOBILE COUNTY...
AT 123 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED NEAR BUCKS...OR
8 MILES SOUTHEAST OF CITRONELLE...MOVING NORTH AT 15 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3091 8820 3114 8822 3114 8802 3117 8799
3117 8797 3115 8797 3089 8802
TIME...MOT...LOC 1823Z 189DEG 11KT 3103 8811
$$076
WWUS54 KMOB 011840
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
140 PM CDT MON JUN 1 2015
ALC097-011850-
/O.EXP.KMOB.SV.W.0044.000000T0000Z-150601T1845Z/
MOBILE AL-
140 PM CDT MON JUN 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MOBILE COUNTY
WILL BE ALLOWED TO EXPIRE...
AT 140 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTH CENTRAL
MOBILE COUNTY HAS MOVED OUT OF THE WARNED AREA THUS THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 145 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3091 8820 3114 8822 3114 8802 3117 8799
3117 8797 3115 8797 3089 8802
TIME...MOT...LOC 1839Z 189DEG 11KT 3103 8811
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 12:32 PM CDT, 29 minutes earlier.
Area forecast discussion, Jun 1, 12:32 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1232 PM CDT MON JUN 1 2015 .AVIATION... 18Z ISSUANCE...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON. MVFR CONDITIONS ARE POSSIBLE IN AND AROUND SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING. ONCE THE THUNDERSTORMS DISSIPATE...VFR CONDITIONS WILL PREVAIL. /13 && .PREV DISCUSSION... /ISSUED 945 AM CDT MON JUN 1 2015/ UPDATE...THE FORECAST HAS BEEN UPDATED TO INCREASE POPS ACROSS OUR INLAND COUNTIES TO ACCOUNT FOR THE CLUSTER OF SHOWERS AND THUNDERSTORMS MOVING ACROSS INTERIOR SOUTH CENTRAL ALABAMA. FREQUENT LIGHTNING AND HEAVY RAIN WILL CONTINUE TO BE THE PRIMARY THREATS AS THE THUNDERSTORMS MOVE EASTWARD. AS HEATING CONTINUES THROUGH THE AFTERNOON...SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY ACROSS MOST OF THE AREA. /13 PREV DISCUSSION... /ISSUED 504 AM CDT MON JUN 1 2015/ SHORT TERM...(TODAY THROUGH WEDNESDAY)...FOR TODAY THROUGH TONIGHT...A BROAD UPPER LEVEL TROUGH CONTINUES TO DEEPEN ACROSS THE MISSISSIPPI VALLEY REGION EARLY THIS MORNING...WHILE AN ASSOCIATED WEAK SURFACE FRONTAL BOUNDARY STRETCHES FROM THE VICINITY OF SOUTHEAST TX THROUGH NORTHWESTERN MS AND INTO THE THE TENNESSEE VALLEY REGION. EARLY MORNING RADAR REMAINS FAIRLY QUIET ACROSS OUR REGION...EXCEPT FOR THE DEVELOPMENT OF ISOLATED SHOWERS NEAR THE IMMEDIATE SOUTHWEST AL COAST. IR SATELLITE IMAGERY SHOWS A CANOPY OF MID/UPPER CLOUD COVER SPREADING ACROSS THE FORECAST AREA EARLY THIS MORNING...WHICH HAS SO FAR LIMITED FOG DEVELOPMENT. OBSERVATIONS INDICATE SOME DENSE FOG DEVELOPMENT FARTHER TO OUR WEST OVER PORTIONS OF CENTRAL AND SOUTHERN MS AND SOUTHEASTERN LA...BUT THE LATEST HRRR...NAM AND SREF GUIDANCE INDICATES THE BULK OF FOG SHOULD REMAIN BOTH TO THE WEST AND EAST OF OUR CWFA THROUGH THE EARLY MORNING HOURS. THE UPPER LEVEL TROUGH IS EXPECTED TO CONTINUE AN EASTWARD PROGRESSION OVER THE TENNESSEE VALLEY AND CENTRAL GULF COAST STATES TODAY...WHILE AN UPPER LOW ALSO DEEPENS IN THE VICINITY OF WESTERN TN/KY. DEEP LAYER MOISTURE AND LIFT WILL SPREAD EASTWARD ACROSS OUR FORECAST AREA AHEAD OF THE TROUGH AXIS TODAY...AND THE LATEST SHORT RANGE AND HIGH RESOLUTION GUIDANCE CONTINUES TO SHOW THE DEVELOPMENT OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE REGION HEADING INTO THE AFTERNOON HOURS. WE WILL CONTINUE TO GO WITH A LIKELY POP FORECAST ACROSS MUCH OF THE REGION...WITH THE BEST COVERAGE OVER INTERIOR SOUTHWEST AND SOUTH CENTRAL AL WHERE DEEPER LAYER MOISTURE WILL BE ORIENTED. THE SEVERE POTENTIAL REMAINS VERY LIMITED AGAIN TODAY...BUT A FEW STRONG AND PERHAPS AN ISOLATED PULSE SEVERE STORM COULD DEVELOP...PARTICULARLY OVER SOUTHEAST MS AND INTERIOR SOUTHWEST AL GENERALLY NORTHWEST OF I-65 WHERE MLCAPE VALUES WILL RISE TO BETWEEN 1000-2000 J/KG THIS AFTERNOON...WITH MODEST DEEP LAYER SHEAR VALUES AROUND 20 KNOTS. THE TYPICAL BRIEF STRONG TO LOCALLY DAMAGING WINDS...FREQUENT LIGHTNING AND HEAVY RAINFALL/LOCALIZED FLOODING WILL BE THE MAIN CONCERNS WITH THE STRONGER STORMS THAT DEVELOP. THE UPPER TROUGH WILL CONTINUE TO MOVE EASTWARD ACROSS THE REGION THROUGH TONIGHT...AND SHORT RANGE MODELS SHOW DEEPER MOISTURE GRADUALLY PUSHING TO OUR EAST AND SOUTH BY LATE TONIGHT. WE WILL KEEP A LINGERING CHANCE OF SHOWERS AND STORMS IN THE FORECAST THIS EVENING...BECOMING MORE ISOLATED BY LATE TONIGHT WITH BETTER CHANCES FOCUSED NEAR THE IMMEDIATE COAST AND OFFSHORE. HIGHS TODAY MAY TREND JUST A LITTLE COOLER DUE TO CLOUDS AND PRECIPITATION COVERAGE...BUT STILL TRENDED IN THE MID 80S ACROSS MOST LOCATIONS. LOWS TONIGHT LOOK TO FALL INTO THE MID TO UPPER 60S OVER MOST LOCATIONS EXCEPT LOWER 70S NEAR THE IMMEDIATE COAST. /21 THE MICROBURST RISK FOR TODAY IS GENERALLY LOW. TUESDAY THROUGH WEDNESDAY...GUIDANCE IS ADVERTISING THE UPPER LOW OVER SITUATED OVER EASTERN TENN MEANDERING EASTWARD A SCOOCH...THEN STARTING TO MEANDER SOUTH OVER NORTHERN AL/GA. THIS SYSTEM'S WEAKLY ORGANIZED SURFACE CIRCULATION OVER SOUTHERN AL/GA REMAINS PRETTY MUCH AS IS. THIS KEEPS THE FA UNDER NORTHERLY LOW LEVEL FLOW THROUGH THIS PORTION OF THE FORECAST. WITH THE NORTHERLY FLOW...GUIDANCE IS ADVERTISING DRIER AIR MOVING IN OVER MISS./WESTERN AL. THE GFS IS MORE AGGRESSIVE WITH THE DRIER AIR THAN THE NAM AND ECMWF. THE RESULT IS A DRIER...SLIGHTLY WARMER FORECAST THAN THE OTHER TWO MODELS. EVEN WITH THE NORTHERLY FLOW...THICKNESS VALUES ARE BASICALLY CONSTANT...SO NO COOL ADVECTION WORKS INTO THE FORECAST. FOR THE FORECAST...THE RESULTANT TEMP DIFFERENCES AMONGST THE GUIDANCE IS A DEGREE OR TWO...SO HAVE BLENDED THE RESULTS. WITH THE NAM AND ECMWF HANGING ONTO THE MOISTURE MORE THAN THE GFS...HAVE LEANED THEIR DIRECTION WITH RESPECT TO POPS...HANGING ON TO HIGHER GULF- BREEZE INITIATED POPS CLOSER TO THE COAST. LONG TERM...(WEDNESDAY NIGHT ON)...WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...AFTER MEANDERING AROUND OVER THE EASTERN TENN RIVER VALLEY FOR A FEW DAYS...THE EASTERN UPPER LOW GETS AN EASTWARD SHOVE FROM AN UPPER RIDGE MOVING OVER THE PLAINS AS ANOTHER CLOSED LOW DEVELOPS OVER THE CALIFORNIA COAST. BY FRIDAY MORN...THE EASTERN SYSTEM HAS MOVED OVER THE CAROLINAS...LEAVING A WEAK NORTHERLY FLOW OVER THE SOUTHEASTERN CONUS. WITH THE FA COMING UNDER THE INFLUENCE OF THE UPPER RIDGE OVER THE PLAINS...TEMPS RISE TO SEVERAL DEGREES ABOVE SEASONAL LEVELS...WITH ANY SHOWERS OCCURRING SOUTH OF THE COAST OR OVER EASTERN-MOST PORTIONS OF THE FA...CLOSER TO THE UPPER SYSTEM. FRIDAY THROUGH SATURDAY NIGHT...THE EASTERN SYSTEM JOINS WITH MORE UPPER ENERGY MOVING SOUTHEAST OVER THE NORTHEASTERN CONUS TO FORM AN UPPER TROUGH OVER THE EAST COAST. AS MORE SHORTWAVE ENERGY TOPS THE PLAINS RIDGE AND STARTS MOVING SOUTHEAST ACROSS THE CENTRAL PLAINS TO THE MID MISS RIVER VALLEY...MOISTURE MOVES OVER THE LOWER MISS RIVER VALLEY AND WESTERN PORTIONS OF THE SOUTHEASTERN STATES. WORKING WITH THE UPPER RIDGE OVER THE PLAINS...TEMPS REMAIN SEASONABLY WARM. WITH THE INCREASED MOISTURE ALSO COMES AN INCREASE IN THE CHANCE OF RAIN...TO AROUND SEASONAL SCATTERED AFTERNOON/EVENING LEVELS. SUNDAY THROUGH MONDAY...THE GFS IS ADVERTISING A STRONG SHORTWAVEMOVING SOUTHEAST ACROSS THE PLAINS INTO THE EASTERN UPPER TROUGH. THE ECMWF IS ADVERTISING A MUCH SLOWER...WEAKER SHORTWAVE SYSTEM. THE RESULT IS A WETTER SCENARIO IN THE GFS AS THE UPPER ENERGY PASSES NORTHEAST OF THE FA. THE RESULTANT TEMPS BETWEEN THE TWO MODELS ARE WITH A COUPLE OF DEGREES...SO HAVE JUST SPLIT THE DIFFERENCE. FOR POPS...THE GFS IS SIGNIFICANTLY WETTER. WITH THE GFS ENSEMBLES IN THE MIDDLE...HAVE SPLIT THE DIFFERENCE AGAIN...WITH NEAR SEASONAL SCATTERED AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS THE RESULT. AVIATION... 01.12Z TERMINAL FORECAST DISCUSSION... VFR CLOUD DECKS GENERALLY ARE EXPECTED EARLY THIS MORNING THOUGH BRIEF PERIODS OF MVFR CIGS/ VISIBILITY REDUCTIONS ARE POSSIBLE IN A FEW LOCATIONS. MOSTLY VFR CLOUD DECKS ARE EXPECTED TODAY...THOUGH MVFR CONDITIONS CAN BE EXPECTED NEAR SCATTERED TO NUMEROUS SHRA/TSRA THAT ARE EXPECTED TO DEVELOP LATE THIS MORNING INTO THIS AFTERNOON. /21 MARINE...WEAK SURFACE HIGH PRESSURE RIDGING WILL REMAIN IN PLACE ACROSS MUCH OF THE GULF OF MEXICO THROUGH THE WEEK...AND THIS PATTERN WILL MAINTAIN LIGHT TO MODERATE ONSHORE FLOW EACH DAY... WITH THE HIGHER WIND SPEEDS NEARSHORE WITH THE DAILY SEABREEZE. SEAS WILL REMAIN VERY LOW THROUGH THE PERIOD. HOWEVER...WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR DAILY THUNDERSTORM ACTIVITY. /21 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 67 87 68 89 68 / 40 30 30 30 10 PENSACOLA 71 86 71 88 72 / 40 30 30 30 10 DESTIN 72 84 72 86 74 / 40 40 30 30 10 EVERGREEN 65 87 65 90 67 / 40 30 30 30 05 WAYNESBORO 65 87 64 89 64 / 30 20 20 20 10 CAMDEN 65 86 64 89 66 / 40 20 20 30 10 CRESTVIEW 66 89 65 91 65 / 40 40 30 30 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 1, 10:50 AM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1050 AM CDT MON JUN 1 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-021100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 1050 AM CDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS MUCH OF THE REGION TODAY. A FEW STRONG STORMS...AND PERHAPS AN ISOLATED SEVERE STORM WILL BE POSSIBLE...WITH STRONG WIND GUSTS IN EXCESS OF 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. LOCALIZED FLOODING OF LOW LYING AND POOR DRAINAGE AREAS WILL BE POSSIBLE WITH THE STRONGER STORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP EACH DAY...WITH THE BEST COVERAGE NEAR THE DAILY SEABREEZE. GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY RAIN WILL ACCOMPANY THE STRONGER STORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ630>635-650-655-670-675-021100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1050 AM CDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE MARINE AREA TODAY AND TONIGHT. FREQUENT LIGHTNING...BRIEF STRONG AND GUSTY WINDS...LOCALLY HIGHER WAVES AND HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS THAT DEVELOP. CONDITIONS ARE ALSO FAVORABLE FOR THE DEVELOPMENT OF WATERSPOUTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MARINE AREA EACH DAY THROUGH THE WEEKEND. FREQUENT LIGHTNING...GUSTY WINDS...LOCALLY HIGHER WAVES AND HEAVY RAINFALL WILL ACCOMPANY THE STRONGER STORMS THAT DEVELOP.
In the hours before
Local storm report, Jun 1, 10:57 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1057 AM CDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 AM WATER SPOUT 4 S PENSACOLA NAVAL BAS 30.30N 87.27W
06/01/2015 GMZ650 FL PUBLIC
&&
JOHNPSpecial weather statement, Jun 1, 12:57 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1257 PM CDT MON JUN 1 2015
ALZ052-261-011900-
MOBILE INLAND AL-WASHINGTON AL-
1257 PM CDT MON JUN 1 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MOBILE AND
SOUTHEASTERN WASHINGTON COUNTIES UNTIL 200 PM CDT...
AT 1257 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR AXIS...OR
NEAR CREOLA...MOVING NORTH AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
CREOLA... MOUNT VERNON...
MOWA CHOCTAW RESERVATION... CHUNCHULA...
AXIS... BUCKS... I65 AND US 43...
MOVICO... CALVERT... MALCOLM...
LAMBERT GROVE... SALCO...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3089 8822 3125 8820 3121 8795 3116 8794
3116 8797 3115 8797 3115 8794 3112 8795
3109 8797 3107 8796 3107 8795 3108 8794
3086 8802
TIME...MOT...LOC 1757Z 189DEG 11KT 3095 8811The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 10:43 AM CDT | Special Marine Warning | MOB | 47 min | |
| Jun 1, 12:57 PM CDT | Special Weather Statement | MOB | Washington | 63 min |
| Jun 1, 1:36 PM CDT | Special Weather Statement | MOB | Mobile | 54 min |
| Jun 1, 1:40 PM CDT | Special Weather Statement | MOB | Washington | 65 min |
| Jun 1, 2:30 PM CDT | Special Marine Warning | MOB | 90 min | |
| Jun 1, 3:36 PM CDT | Special Weather Statement | MOB | Mobile | 54 min |
| Jun 1, 3:46 PM CDT | Areal Flood Advisory | MOB | Mobile | 119 min |
| Jun 1, 4:00 PM CDT | Special Marine Warning | MOB | 90 min | |
| Jun 1, 4:57 PM CDT | Special Marine Warning | MOB | 93 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.